# SDR 05FDEA04131

- Difficulty date: December 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CENTER WING BOX UPPER SURFACE, SKIN IS CORRODED AT STA BS 820 LBL10.  REPAIR CENTER WING BOX UPPER SURFACE OF SKIN IAW FEDEX EA7   5710-92595.  "WINGS UPPER SKIN PANEL, CENTER TANK CORRODED, REPAIR ".  ALODINED AND PRIMED BARE METAL IAW B727 SRM 51-10-2.  INSTALLED FASTENERS WET IAW B727 SRM 51-30-2.  CAP SEALED ALL FASTENERS IAW B727-200 MM 28-11-00-0-8.  THIS IS A MAJOR REPAIR SIGNED BY TIMCO MECH NR 4315 AND QC298           REFERENCE FEDEX SNRM N01111.
